Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Health Support Groups > General Health/Medical Issues
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 10-23-2009, 12:27 PM   #241
Thyroid Patient Advocate
 
nonstickpam107's Avatar
 
Join Date: Nov 2002
Posts: 17,682
Gallery: nonstickpam107
Quote:
Originally Posted by leilax View Post
Hello. I have been perusing this thread, have not read all of this information yet.
I have been on bhrt and had horrible reactions to all the hormones, suicidal, severe depression, gained a ton of wt (134lbs to 158), insomnia, the list continues. So I went of all of the hormones and my dr gave me cortef, have not started it yet because I am getting some more tests done. I also have a pituitary tumor.
does anyone have any input on cortef? I am scared to take it after my episode with the hormones. And the weight gain does not sound appealing to me right now..
Why doesn't the ENT just remove the pit tumor? I've known over 100 patients with pit tumors. Once they were removed, most of them were able to go on with little symptoms (some were still hypothyroid, and are well managed on replacement hormone).

Pam
nonstickpam107 is offline   Reply With Quote

Sponsored Links
Old 10-23-2009, 06:07 PM   #242
Senior LCF Member
 
Join Date: Jul 2009
Posts: 67
Gallery: leilax
Quote:
Originally Posted by nonstickpam107 View Post
Why doesn't the ENT just remove the pit tumor? I've known over 100 patients with pit tumors. Once they were removed, most of them were able to go on with little symptoms (some were still hypothyroid, and are well managed on replacement hormone).

Pam
I asked the same thing and they told me they want me to keep getting an MRI every 6 months to see if it is growing or not and then decide from there. I do not have any headaches at all (the one symptom I have escaped) or pressure in the eye area, ever. I would prefer to remove it.
leilax is offline   Reply With Quote
Old 10-25-2009, 10:42 AM   #243
Thyroid Patient Advocate
 
nonstickpam107's Avatar
 
Join Date: Nov 2002
Posts: 17,682
Gallery: nonstickpam107
There are now clinics inside teaching hospitals all over the country that are removing these (through the nose, some outpatient surgery) and having great success.

Suggest you do a search for 'pituitary removal in ______' and put your city/state there.

Pam
nonstickpam107 is offline   Reply With Quote
Old 11-16-2009, 06:45 PM   #244
Junior LCF Member
 
Join Date: Nov 2009
Posts: 1
Gallery: julieminnie
dont know what to do

This is my first time on this sight. October 2007 i was diagnosed with a pituitary tumor and had surgery to remove. The surgeon could not remove the whole tumor because it was in the cavernous sinus. Pathology came back that i had agromegaly. I had radiation and have been on somatuline injection 120mg 1x a month. Since radiation the function of my pituitary has stopped working. Iam currently on .112mg of synthroid and 20mg of hydrocrtisol 15mg in the morning and 5 in the afternoon. I also am on birth control for hot flashes. I feel so confused about the cortisol issue. I feel terrible all the time. I have been to the best doctors. Sloan kettering, Mayo clinic. These are great places but, i get the deer in head lights look also. I tell my doctors how tired i feel and the pain iam in. The week spells. Dizzy spells. Having to lay down most of the day. Terrible anxiety and deppression. Headaches, nausea. hot flashes. I have had alot of gastrointestinal issues also. This has been going on for a long time. I have had to quit work. Iam so tired and cant seem to get any answers. Is there anyone who has a similiar situation and have found some answers as maybe a diet that can help. Anything that would help.
julieminnie is offline   Reply With Quote
Old 02-03-2013, 03:16 AM   #245
Junior LCF Member
 
Join Date: Feb 2013
Posts: 1
Gallery: sportsfan
Hi,
I'm new here, but I would like to ask meb2004 if you have made progress in your IsoCort therapy.
I have low cortisol, but I'm afraif of taking medicines. I would be happy if you, or somebody with some expreience could help me.
Thanks!
sportsfan is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 10:17 PM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.